MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Catalog Number 3557H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a follow-up to previously submitted events.Asr exemption: e1999004.Form code:(b)(4).Suture breakage malfunction events: 0.Suture breakage devices returned: 0.Manufacturing deficiency: 0.Needle breakage malfunction events: 0.Needle breakage devices returned: 0.Manufacturing deficiency: 0.Needle pull off malfunction events: 2.Needle pull off devices returned: 14.Manufacturing deficiency: 0.All devices labeled for single use; 0 devices reprocessed and re-used 0 remedial action a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Complaint information will be included in complaint trending that is reviewed on a regular basis to determine if further action is necessary.
 
Event or Problem Description
This report summarizes 2 malfunction events, including 0 initial events.It summarizes follow up malfunction events, including 0 suture breakage, 0 needle breakage and 2 needle pull-off that occurred intraoperatively.

Brand Name
PRNVA BLU 36IN 4-0 D/A RB-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8847631
Report Number2210968-2019-84943
Device Sequence Number2267718
Product Code GAW
UDI-Device Identifier10705031004504
UDI-Public10705031004504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001625
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number3557H
Device Lot NumberMJJ968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date07/31/2019
Patient Sequence Number1